Equivariant CW-complexes and the orbit category


Creative Commons License

Hambleton I., PAMUK S. , YALÇIN E.

COMMENTARII MATHEMATICI HELVETICI, vol.88, no.2, pp.369-425, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 88 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.4171/cmh/289
  • Title of Journal : COMMENTARII MATHEMATICI HELVETICI
  • Page Numbers: pp.369-425

Abstract

We give a general framework for studying G-CW complexes via the orbit category. As an application we show that the symmetric group G = S-5 admits a finite G-CW complex X homotopy equivalent to a sphere, with cyclic isotropy subgroups.